# SDR TWAA0017902

- Difficulty date: November 10, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND STRAP UNDER TRACK AT LBL 59 IN WAS CORRODED FROM STA 1136 TO 1142, AND THE FASTENER HEADS WERE POPPED.  REPAIRED, REPLACED NEW STRAP PER SPM 6-70-01.  PAINTED PER SRM 51-30-05.  INSTALLED FASTENERS PER SRM 51-30-05.
